# SDR SCNA20241104353

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 54,738 hours, 26,815 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEFECT 784415: R1 WINDOW HAS MINOR ARCHING AND DELAMINATION.
